# SDR REX2009F00021

- Difficulty date: January 14, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF RECEIVED SMOKE TOILET MSG WITH NO ABNORMAL ODORS OR ACTUAL SMOKE.  QRH FOLLOWED AND RETURNED TO BASE WITH UNEVENTFUL LANDING.  MX INSPECTED ACFT WITH NO DEFECTS FOUND, MSG RESULTED FROM RESIDUAL DE-ICE FLUID ENTERING THE ECS SYSTEM.  GROUND RUNS PERFORMED WITH DEFECTS NOTED.
